Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Embeddability for three-dimensional CR-manifolds


Authors: Daniel M. Burns and Charles L. Epstein
Journal: J. Amer. Math. Soc. 3 (1990), 809-841
MSC: Primary 32F40; Secondary 32C16
DOI: https://doi.org/10.1090/S0894-0347-1990-1071115-4
MathSciNet review: 1071115
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BG] Richard Beals and Peter Greiner, Calculus on Heisenberg manifolds, Ann. of Math. Stud., vol. 119, Princeton Univ. Press, New Jersey, 1988, pp. 1-194. MR 953082 (89m:35223)
  • [BM] Louis Boutet de Monvel, Integration des equations de Cauchy-Riemann induites formelles, Seminar Goulaouic-Lions-Schwartz (1974/75), IX.1-IX.13. MR 0409893 (53:13645)
  • [CL] J. H. Cheng and John M. Lee, The Burns-Epstein invariant and deformations of CR-structures (to appear). MR 1047122 (91a:32023)
  • [E] Y. Eliashberg, Classification of overtwisted contact structures on $ 3$-manifolds, Invent. Math. 98 (1989), 623-638. MR 1022310 (90k:53064)
  • [GK] Robert E. Greene and Steven G. Krantz, Stability of the caratheodory and Kobayashi metrics and applications to biholomorphic mappings, Proc. Sympos. Pure Math., vol. 41, Amer. Math. Soc., Providence, RI, 1984, 77-93. MR 740874 (85k:32043)
  • [Ka] Tosio Kato, Perturbation theory for linear operators, 2nd ed., Springer-Verlag, Berlin, Heidelberg, and New York, 1980.
  • [Ko] J. J. Kohn, The range of the tangential Cauchy-Riemann operator, Duke Math. J. 53 (1986), 525-545. MR 850548 (87m:32041)
  • [L] John M. Lee, private communication, January 1990.
  • [M] Richard B. Melrose, The wave equation for a hypoelliptic operator with symplectic characteristics of codimension two, J. D'Analyse Math. 44 (1984/85), 134-182. MR 801291 (87e:58199)
  • [N] L. Nirenberg, On a problem of Hans Lewy, Uspekhi Math. Nauk 29 (1974), 241-251. (Russian). MR 0492752 (58:11823)
  • [R] Jean-Pierre Rosay, Sur une charactérisation de la boule parmi les domaines de $ {\mathbb{C}^n}$ par son groupe d'automorphisms, Ann. Inst. Fourier (Grenoble) 24 (1979), 91-97. MR 558590 (81a:32016)
  • [Ro] Hugo Rossi, Attaching analytic spaces to an analytic space along a pseudoconvex boundary, Proc. Conf. on Complex Manifolds (A. Aeppli, E. Calabi, R. Röhrl, eds.), Springer-Verlag, Berlin, Heidelberg, and New York, 1965. MR 0176106 (31:381)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32F40, 32C16

Retrieve articles in all journals with MSC: 32F40, 32C16


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1990-1071115-4
Keywords: CR-manifolds, closed range, embeddings
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society